# SDR 05FDEA03423

- Difficulty date: October 13, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DECK STRINGER CLIP IS DAMAGED AT BS 440, STR 8L.  REMOVED AND REPLACED MAIN CARGO DECK STRINGER CLIP BS 440 STR 8L IAW SRM 51-30-2.
